How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Josh Your Own Question
Dr Josh
Dr Josh, Doctor
Category: Medical
Satisfied Customers: 3565
Experience:  Medicine doctor, PGCSD(dermatology)
Type Your Medical Question Here...
Dr Josh is online now
A new question is answered every 9 seconds

I accidentally took a double dose of zocor, I take eliqus,

Customer Question

I accidentally took a double dose of zocor
JA: What medications do you take daily? Are you allergic to any medications?
Customer: I take eliqus, avapro, lexapro, zetia, toprol
JA: Anything else in your medical history you think the doctor should know?
Customer: Recently underwent a ablation for again, one week ago. Recovering from prostrate cancer
Submitted: 2 months ago.
Category: Medical
Expert:  Dr Josh replied 2 months ago.


Myself Dr Josh- and I’m happy to help with your question today.

Well, Zocor contains Simvastatin . I understand that you have accidentally taken double dosage.

This may not cause any major side effect but it can cause muscle pain for short term.

However, dangerous effects do not appear to be especially likely. Most cases report no long-lasting problems.

You should monitor your blood pressure levels.

It is advised that you should skip your next dosage, and then after one day you can continue with same dosage at routine time.


As such, this would usually not cause any problem and would be tolerated by system.

Hope this helped

If you have any further question then you can ask me.

Please leave positive rating above the chat box so I can get credit for helping you today
we only get after positive feedback.
Bonus is highly appreciated.
We are here to help you until you satisfy.
Thank you.

Kind Regards


Expert:  Dr Josh replied 2 months ago.

Hi, just checking in to see how things are going.

Do you need further assistance?

Please use the REPLY BUTTON to reply back to me.I am happy to hep you.

Thank you.

Kind Regards


Related Medical Questions